# SDR DL757011703

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 51,987 hours, 27,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED FROM REAR OF CABIN.  INSPECTED AFT GALLEY AREA, NO PROBLEM FOUND INCLUDING COFFEEMAKERS AND POTABLE WATER COMPRESSOR.
